Alert archive / Nevada / Lake Wind Advisories in 2021

Lake Wind Advisory 15, NWS Reno, NV

March 7, 20214 counties in California; 5 counties in Nevada

NWS Reno, NV issued this lake wind advisory at Mar 7, 2021, 1:46 PM PST for 4 counties in California; 5 counties in Nevada. It took effect at Mar 8, 2021, 4:00 AM PST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 7, 2021, 1:46 PM PST (21:46 UTC)
In effect from
Mar 8, 2021, 4:00 AM PST
Expired
Mar 8, 2021, 7:00 PM PST
In force
15 hr
Issued by
NWS Reno, NV

Counties Alpine County, CA, El Dorado County, CA, Nevada County, CA, Placer County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Pershing County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 46 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 9.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2021-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2021-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1624 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

467 
WWUS75 KREV 072146
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
146 PM PST Sun Mar 7 2021

NVZ003-090300-
/O.NEW.KREV.WI.Y.0008.210308T1800Z-210309T0300Z/
Greater Reno-Carson City-Minden Area-
Including the cities of Sparks, Verdi, Gardnerville, 
and Virginia City
146 PM PST Sun Mar 7 2021

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST MONDAY...

* WHAT...Southwest winds 25 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Greater Reno-Carson City-Minden Area.

* WHEN...From 10 AM to 7 PM PST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Areas of blowing dust may limit visibility
  at times Monday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture and trash cans before winds increase which could blow 
these items away. The best thing to do is prepare ahead of time by
making sure you have extra food and water on hand, flashlights 
with spare batteries and/or candles in the event of a power 
outage.

&&

$$

NVZ001-090300-
/O.NEW.KREV.WI.Y.0008.210308T2100Z-210309T0300Z/
Mineral and Southern Lyon Counties-
Including the cities of Hawthorne, Yerington, Smith Valley, Mina,
and Schurz
146 PM PST Sun Mar 7 2021

...WIND ADVISORY IN EFFECT FROM 1 PM TO 7 PM PST MONDAY...

* WHAT...West winds 20 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Mineral and Southern Lyon Counties.

* WHEN...From 1 PM to 7 PM PST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Areas of blowing dust may limit visibility
  at times Monday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture, holiday decorations, and trash cans before winds
increase which could blow these items away. The best thing to do
is prepare ahead of time by making sure you have extra food and
water on hand, flashlights with spare batteries and/or candles in
the event of a power outage.

&&

$$

CAZ072-NVZ002-090300-
/O.NEW.KREV.LW.Y.0015.210308T1200Z-210309T0300Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
146 PM PST Sun Mar 7 2021

...LAKE WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM PST MONDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected. Waves 3 to 5 feet.

* WHERE...Greater Lake Tahoe Area and Tahoe, Donner, Fallen 
  Leaf, Prosser and Boca.

* WHEN...From 4 AM to 7 PM PST Monday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

NVZ004-090300-
/O.NEW.KREV.LW.Y.0015.210308T1800Z-210309T0300Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
146 PM PST Sun Mar 7 2021

...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST MONDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph 
  expected. Waves 1 to 3 feet.

* WHERE...Pyramid, Lahontan and Rye Patch.

* WHEN...From 10 AM to 7 PM PST Monday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

CAZ073-090300-
/O.NEW.KREV.HW.A.0003.210308T1800Z-210309T0300Z/
Mono County-
Including the cities of Bridgeport, Coleville, Lee Vining, 
and Mammoth Lakes
146 PM PST Sun Mar 7 2021

...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph 
  possible. Stronger wind gusts nearing 70 mph will be possible 
  downwind of canyons and in wind prone locations. 

* WHERE...Mono County.

* WHEN...From Monday morning through Monday evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Wind gusts will primarily be in the 45 to 
  55 mph range, but intermittent gusts near 70 mph will be 
  possible. Due to lack of precipitation, there will also be 
  heightened fire concerns with the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture, holiday decorations, and trash cans before winds
increase which could blow these items away. The best thing to do
is prepare ahead of time by making sure you have extra food and
water on hand, flashlights with spare batteries and/or candles in
the event of a power outage.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
1 follow-up statement
640 
WWUS75 KREV 081141
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
341 AM PST Mon Mar 8 2021

CAZ073-090300-
/O.UPG.KREV.HW.A.0003.210308T1800Z-210309T0300Z/
/O.EXB.KREV.WI.Y.0008.210308T1500Z-210309T0300Z/
Mono County-
Including the cities of Bridgeport, Coleville, Lee Vining, 
and Mammoth Lakes
341 AM PST Mon Mar 8 2021

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM PST
THIS EVENING...

* CHANGES...Upgraded High Wind Watch to a Wind Advisory with an
  earlier start time.

* WHAT...Southwest winds 25 to 35 mph with gusts to 55 mph
  expected. Stronger wind gusts nearing 75 mph will be possible 
  downwind of canyons and in wind prone locations.

* WHERE...Mono County.

* WHEN...From 7 AM this morning to 7 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Travel will be difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Wind gusts will primarily be in the 50 to
  60 mph range, but intermittent gusts nearing 75 mph will be 
  possible. Due to lack of precipitation, there will also be 
  heightened fire concerns with the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture and trash cans before winds increase which could blow 
these items away. The best thing to do is prepare ahead of time by
making sure you have extra food and water on hand, flashlights 
with spare batteries and/or candles in the event of a power 
outage.

&&

$$

NVZ003-090300-
/O.EXT.KREV.WI.Y.0008.210308T1500Z-210309T0300Z/
Greater Reno-Carson City-Minden Area-
Including the cities of Sparks, Verdi, Gardnerville, 
and Virginia City
341 AM PST Mon Mar 8 2021

...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 7 PM PST
THIS EVENING...

* CHANGES...Earlier start time and increased winds along wind
  prone areas of US-395.

* WHAT...Southwest winds 25 to 30 mph with gusts up to 50 mph
  expected. Wind prone areas along US-395 could see gusts over 55
  mph.

* WHERE...Greater Reno-Carson City-Minden Area.

* WHEN...From 7 AM this morning to 7 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Travel will be difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Areas of blowing dust may limit visibility
  at times today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture and trash cans before winds increase which could blow
these items away. The best thing to do is prepare ahead of time
by making sure you have extra food and water on hand, flashlights
with spare batteries and/or candles in the event of a power
outage.

&&

$$

NVZ001-090300-
/O.EXT.KREV.WI.Y.0008.210308T1800Z-210309T0300Z/
Mineral and Southern Lyon Counties-
Including the cities of Hawthorne, Yerington, Smith Valley, Mina,
and Schurz
341 AM PST Mon Mar 8 2021

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
PST THIS EVENING...

* CHANGES...Earlier start time and increased winds along wind
  prone areas of US-95.

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected.
  Wind prone areas along US-95, especially near Walker Lake could
  see gusts greater than 55 mph.

* WHERE...Mineral and Southern Lyon Counties.

* WHEN...From 10 AM this morning to 7 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Travel will be difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Areas of blowing dust may limit visibility
  at times today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture and trash cans before winds increase which could blow 
these items away. The best thing to do is prepare ahead of time by
making sure you have extra food and water on hand, flashlights 
with spare batteries and/or candles in the event of a power 
outage.

&&

$$

NVZ004-090300-
/O.EXT.KREV.LW.Y.0015.210308T1500Z-210309T0300Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
341 AM PST Mon Mar 8 2021

...LAKE WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
7 PM PST THIS EVENING...

* CHANGES...Earlier start time with increased winds and wave 
  heights.

* WHAT...West-southwest winds 15 to 25 mph with gusts to 40 mph 
  increasing to 20 to 30 mph with gusts to 50 mph in the 
  afternoon. Wave heights 2 to 4 feet increasing to 3 to 5 feet in
  the afternoon. 

* WHERE...Pyramid Lake.

* WHEN...From 7 AM this morning to 7 PM PST this evening.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

CAZ072-NVZ002-090300-
/O.CON.KREV.LW.Y.0015.210308T1200Z-210309T0300Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
341 AM PST Mon Mar 8 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...

* CHANGES...Increased winds and wave heights.

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected. Waves 3 to 5 feet.

* WHERE...Lake Tahoe.

* WHEN...From 4 AM to 7 PM PST Monday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone to
  capsizing and should remain off lake waters until conditions
  improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this lake wind advisory went out at Mar 7, 3:34 AM PST, 10 hours 12 minutes earlier.

Area forecast discussion, Mar 7, 3:34 AM PST, 10 hours 12 minutes before
Area Forecast Discussion
National Weather Service Reno NV
334 AM PST Sun Mar 7 2021

.SYNOPSIS...

After a somewhat quiet day today, a pattern change to more active
weather looks to occur this week with cooler temperatures, breezy
to gusty winds, and periodic chances for rain and snow for much of
this coming week.

&&

.SHORT TERM...

Changes to the forecast:

* Increased winds Monday afternoon and evening due to better
  mixing potential.

* Boosted overall QPF and snow amounts along the Sierra from near
  Interstate 80 south to Mammoth Mountain Tuesday into Wednesday.

Today will be mainly quiet weather-wise besides some breezy
conditions this afternoon as the height gradient strengthens
across the West Coast, as high pressure builds over the central
part of the US and an upper low begins to drop south about 400
miles off the British Columbia coast. High temperatures will be
just above average with low 60s for western Nevada valleys, and
low 50s for Sierra valley locations. A great day to enjoy the
outdoors before the variable weather pattern this week. Late
tonight, cloud cover begins to increase from north to south as the
upper low continues to drop south off the West Coast. The height
gradient over north-central California also compresses as this
upper low moves south, increasing winds along Sierra ridges.

As the upper low draws closer to the region Monday, a weak short-
wave trough looks to eject away from the parent upper low and
across the northern Sierra and western Nevada. Some snow showers
will be possible early Monday morning for the upper elevations of
western Lassen County. Snow showers look to move over across the
northern Sierra and eastern California from about CA Highway 89
north into Lassen County Monday night into early Tuesday.
According to the most recent NBM snow probabilities, there is a
30% chance of greater than 4" of snow for Donner Summit and a 40%
chance of greater than 2" for south Lake Tahoe by Tuesday
morning, with nearly all of western Nevada shadowed by this wave.

The bigger story for Monday is the increased confidence in
southwest winds increasing areawide Monday afternoon and evening,
during optimal boundary layer mixing hours as a 40-50 kt 700 hPa
jet streak moves across the Sierra and western Nevada. For Sierra
valleys, gusts look to be in the 30-40 mph range, with Sierra
ridges gusting 70-80 mph. For western Nevada valleys, we will
likely see gusts 35-45 mph with wind-prone areas seeing 50+ mph
gusts.

For Tuesday, medium-range deterministic guidance and ensembles
have the leading edge of the upper-low approaching the northern
California coast, bringing snow into the Sierra. The current
trajectory of this low heavily favors the western slopes and crest
of the Sierra, with a pretty sharp snowfall gradient occurring
downwind of the Sierra. Current deterministic and ensemble
guidance suggests at least moderate accumulations of snow along
the Sierra crest, with 8-12" possible west of Lake Tahoe and 4-8"
possible for the higher elevations of Mono/Alpine counties. Lower
elevations of the Sierra range 2-4" of snowfall. Only very light
snow showers will be possible for the far western portions of
western Nevada. Strong winds are not expected Tuesday due to the
weak pressure gradient associated with the leading edge of the
low. Johnston

.LONG TERM...Wednesday through next weekend...

No major changes were made to the extended forecast, which
features an upper low moving slowly south off the CA coast
Wednesday-Thursday, bringing cool temperatures and areas of
mainly light snow/snow showers.

Ongoing light to moderate snow over the Sierra is expected to
continue through Wednesday, with periods of lighter snow spreading
into far western NV. The Wednesday morning commute for the urban
areas around Reno-Carson-Minden could be slick even with snowfall
amounts likely to be light (about 20-30% probability of 1" or
more). For the eastern Sierra including the Tahoe basin,
additional snowfall of 1-4" with local amounts to 6" near the
crest appears most likely given the offshore track of the low,
which would favor higher snow amounts west of the crest. If this
system were to track closer to the coast, snow totals could be
higher although the higher March sun angles would limit
accumulations in the afternoon. Snowfall rates in the Sierra do
not look to be very impressive, maybe up to 1"/hour in heavier
snow bands.

Then from Wednesday night-Thursday as the low slides farther
south, the latest model/ensemble guidance favors the focus for
additional snow to areas south of US-50, where a small deformation
zone appears most likely to set up. There remain differences in
how long this snow area may linger over Mono-Mineral counties but
even with the slower departing scenarios (snow ends Thursday
afternoon), significant snow accumulations are unlikely. As with
the snow earlier in the week, the potential for slick travel
conditions will largely be limited to overnight and morning hours,
with roads becoming wet during the day.

Both Wednesday and Thursday will remain cooler than average with
highs mainly in the 40s to lower 50s for lower elevations, and
30s-near 40 for Sierra valleys. Although winds will be generally
light, some gusty northeast to east winds may develop over the
Sierra from Wednesday night through Thursday night.

Friday and Saturday look to be dry with some short-duration
ridging in place over CA-NV, leading to a steady warming trend
with highs near 60 in some lower elevations by Saturday. Another
weak weather system is possible late next weekend although
multiple scenarios for its location/timing are represented,
ranging from a progressive trough passage across the Sierra or
northwest US, to another possible cutoff low near the CA coast.
MJD

&&

.AVIATION...

VFR conditions are anticipated today with modest breezes. Patchy
FZFG is possible at KTRK between 12Z-16Z although the clear
conditions at the KTRK web camera at this time usually indicate a
lower potential for notable fog formation through the early
morning.

Conditions will become more adverse on Monday with gusty winds
developing for increased turbulence and possible LLWS. Periods of
snow will then reach the Sierra Monday night and continue at times
from Tuesday through Wednesday, producing periods of MVFR/IFR and
snow accumulation on paved surfaces mainly overnights/mornings.
Some of this snow could spread into the western NV terminals
although accumulations on pavement are less likely. MJD

&&

.REV Watches/Warnings/Advisories...
NV...None.
CA...None.
&&

For more information from the National Weather Service visit...
http://weather.gov/reno

In the hours before

Special weather statement, Mar 7, 1:32 PM PST, 14 minutes before
Special Weather Statement
National Weather Service RENO NV
132 PM PST Sun Mar 7 2021

CAZ070>073-NVZ001>005-082145-
Surprise Valley California-Lassen-Eastern Plumas-
Eastern Sierra Counties-Greater Lake Tahoe Area-Mono County-
Mineral and Southern Lyon Counties-Greater Reno-Carson City-
Minden Area-Western Nevada Basin and Range including Pyramid Lake-
Northern Washoe County-
Including the cities of Cedarville, Eagleville, Fort Bidwell,
Portola, Susanville, Westwood, Sierraville, Loyalton,
South Lake Tahoe, Tahoe City, Truckee, Markleeville, Bridgeport,
Coleville, Lee Vining, Mammoth Lakes, Hawthorne, Yerington,
Smith Valley, Mina, Schurz, Stateline, Glenbrook,
Incline Village, Sparks, Verdi, Gardnerville, Virginia City,
Fernley, Fallon, Lovelock, Silver Springs, Nixon, Imlay, Empire,
and Gerlach
132 PM PST Sun Mar 7 2021

...Winter Weather Returns This Week...

After a relatively quiet day today, an active weather pattern
will resume on Monday with periods of snow and gusty winds through
Wednesday and possibly Thursday. While we are not anticipating
any strong storms, these storms will be on the colder side, which
could bring snow to lower elevations. Highlights of this week's
weather include:

* Winds Monday Afternoon-Evening: Gusts of 30-50 mph, with
  stronger gusts of 55 mph or greater in wind prone areas. Sierra
  ridge gusts 70-90 mph.

* Snow Monday Night Through Wednesday: Snow begins in northeast
  California Monday night, and spreads across the Sierra Tuesday
  through Wednesday. Best snow chances near the Sierra Crest, with
  accumulations mainly during the overnight-morning hours. Periods
  of light snow also possible in lower elevations of far western
  Nevada mainly Tuesday night into Wednesday. Snowfall totals of
  several inches are possible in the eastern Sierra, Tahoe Basin,
  and higher elevations of northeast California, with 1 foot or
  more near the Sierra Crest. An inch or two of snow could
  accumulate around the main western Nevada cities, mainly in
  foothill areas.

* Light Snow Wednesday Night-Thursday: Periods of snow showers may
  bring additional light accumulations mainly to Mono County, and
  higher elevations of western Nevada south of Highway 50.

Some uncertainty in the storm track could impact the forecast
snowfall amounts, especially farther east of the Sierra Crest. In
any case, travel disruptions should be expected across the Sierra
and possibly into western Nevada at times Monday afternoon through
Wednesday.

http://weather.gov/reno

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 1:46 PM PSTHigh Wind WatchREVMono14 hr
Mar 7, 1:46 PM PSTWind AdvisoryREVMono29 hr

Nearby

Lake Wind Advisories in Nevada, 2021Lake Wind Advisories in California, 2021Every lake wind advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.